# SDR CA051019000

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 2285018124
- Part serial: 4914
- Condition: Detached
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EN ROUTE LOST THE LT ENGINE EXHAUST NOZZLE DURING CRUISE.  THE FLIGHT CREW REPORTED A SLIGHT YAW WHEN THE EXHAUST NOZZLE DETACHED, AND THE FLIGHT ATTENDANT REPORTED A CHANGE IN ENGINE NOISE.  THE EXHAUST NOZZLE HAS NOT BEEN RECOVERED.  SHORTS BROTHERS SERVICE BULLETIN CF34-78-NAC-024 IS APPLICABLE TO THIS AIRCRAFT/ENGINE, NO EVIDENCE WHERE FOUND THAT SHOWED THAT THE SHORTS SB HAD BEEN PERFORMED.
